Join the 'Handicapped' group to help and get support from people like you.
We found 7 questions associated with the 'Handicapped' topic.
Posted 22 May 2016 by lexi gypsy • 2 answers
does baclofen make u uneasy and gain weight,, Need some advice as my daughter is handicapped and she is unstable and gained some weigh So could someone give me advice I ask once and I cant get back to give a comment thanks Barbara
Posted 19 May 2016 by lexi gypsy • 2 answers
My handicapped daughter has been taking baclofen for 12 days and has gained weigh, is this a side effect? as she cant afford t gain as she cant walk good and her weigh has a factor on her walking
Posted 5 Jan 2016 by Wenbregriff • 1 answer
Posted 22 Apr 2015 by Lynn4848 • 1 answer
My daughter cannot tell me if or where she hurts. She is constipated a lot and for the last two weeks has had very little bowel movement and lots of gas. The smell is horrible and most time there is little or no fecal matter in her diaper sometimes some mucus but the smell fills the whole house. ...
Posted 3 Dec 2012 by MacIntosh12 • 15 answers
I see a LOT of people who just seem to be morbidly obese taking up handicapped spaces. Shouldn't those people be walking the extra few yards, and the elderly be given the privilege of parking close to a store? Also, the truly handicapped, people in wheelchairs, or using walkers! THEY should ...
Posted 23 Oct 2014 by himansujee • 1 answer
I have liver cirrhosis and detected in Dec 2013. I am under medication. My reports are improving. I am a Banker and physically handicapped. I have to sit nearly 9-10 hours in office for work with no physical movements. My right leg is affected most due to Deformity after Dermato-myocitis. It was ...
Posted 14 Jul 2014 by BlueGemini • 1 answer
Hi, I am the mother of a 23 year old daughter that has delusions and sometime sessions of mania. She is mentally handicapped (functions about six years old) and she was originally diagnosed as PTSD psychosis, but I don't think it is correct. She started delusions a couple years after being the ...